Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Migraine, taking topomac since a long term. Possible side effects?

i have migraine since the last 3 years. my medication was started with sibelium 5mg n over 2 years it was made upto 10mg.when i felt that i no longer get severe strokes of migraine attacks, my doctor asked me to stop the medication and so i did. but within 3 months, it shot up and became so untolerable. since then i have been given topomac 25mg. it has been more than an year now. i would like to know if there are any side effects because i have been using it for quite a long time now. i am 23 years old now.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
There are no significant side-effects of topamac. One possible side-effect reported is its effect on the liver. But then that can be monitored with yearly liver profile test.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Neuro-Psychiatrist and Sexologist
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor